English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Roundings respecting hard constraints

Doerr, B. (2007). Roundings respecting hard constraints. Theory of Computing Systems, 40(4), 467-483. doi:10.1007/s00224-006-1318-7.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0004-2B4F-5 Version Permalink: http://hdl.handle.net/21.11116/0000-0004-2B50-2
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Doerr, Benjamin1, Author              
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2007
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: eDoc: 346851
DOI: 10.1007/s00224-006-1318-7
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Theory of Computing Systems
  Alternative Title : Theory Comput. Syst.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 40 (4) Sequence Number: - Start / End Page: 467 - 483 Identifier: -